Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Representación integral")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1029

  • Page / 42

Export

Selection :

  • and

Integral representations for the exceptional univariate Lommel functionsGLASSER, M. L.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 15, issn 1751-8113, 155207.1-155207.4Article

On the 'Dotsenko―Fateev' representation of the toric conformal blocksMIRONOV, A; MOROZOV, A; SHAKIROV, Sh et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 8, issn 1751-8113, 085401.1-085401.11Article

On stirling functions of the second kindBUTZER, P. L; HAUSS, M.Studies in applied mathematics (Cambridge). 1991, Vol 84, Num 1, pp 71-91, issn 0022-2526, 21 p.Article

Densité des ensembles semi-pfaffiens = Density of semi-pfaffian setsLION, J.-M.Annales de la faculté des sciences de Toulouse. 1998, Vol 7, Num 1, pp 87-92, issn 0240-2963Article

Schlömilch series that arise in diffraction theory and their efficient computationLINTON, C. M.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 13, pp 3325-3339, issn 0305-4470, 15 p.Article

Annihilation-Derivative, Creation-Derivative and Representation of Quantum MartingalesUN CIG JI; OBATA, Nobuaki.Communications in mathematical physics. 2009, Vol 286, Num 2, pp 751-775, issn 0010-3616, 25 p.Article

Integral representation for a class of C1-convex functionalsDAL MASO, G; DEFRANCESCHI, A; VITALI, E et al.Journal de mathématiques pures et appliquées. 1994, Vol 73, Num 1, pp 1-46, issn 0021-7824Article

Integral representation of first kind Kapteyn seriesBARICZ, Arpad; JANKOV, Dragana; POGANY, Tibor K et al.Journal of mathematical physics. 2011, Vol 52, Num 4, issn 0022-2488, 043518.1-043518.7Article

Representation of the three-body Coulomb Green's function in parabolic coordinates: paths of integrationZAYTSEV, S. A.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 38, issn 1751-8113, 385208.1-385208.18Article

Solution of a non-domestic tame classification problem from integral representation theory of finite groups (Λ=RC3,υ(3)=4)DIETERICH, E.Memoirs of the American Mathematical Society. 1991, Vol 92, Num 450, pp 1-140, issn 0065-9266Article

Positive forms on nuclear *algebras and their integral representationsBÉLANGER, A; THOMAS, E. G. F.Canadian journal of mathematics. 1990, Vol 42, Num 3, pp 410-469, issn 0008-414X, 60 p.Article

Confluent KZ equations for slN with Poincaré rank 2 at infinityNAGOYA, Hajime; JUANJUAN SUN.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 28, issn 1751-8113, 285205.1-285205.17Article

Wavelet-based integral representation for solutions of the wave equationPEREL, Maria V; SIDORENKO, Mikhail S.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 37, issn 1751-8113, 375211.1-375211.11Article

On a generalization of Neumann's formula for the product of two first kind Bessel functions of integral ordersRAHMAN, M.Zeitschrift für angewandte Mathematik und Mechanik. 1997, Vol 77, Num 2, pp 155-156, issn 0044-2267Article

On the non-uniqueness of the inverse problem associated with electroencephalographyDASSIOS, G; HADJILOIZI, D.Inverse problems. 2009, Vol 25, Num 11, issn 0266-5611, 115012.1-115012.18Article

The Dirac propagator in the extreme Kerr metricBATIC, D; SCHMID, H.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 44, pp 13443-13451, issn 1751-8113, 9 p.Article

Integral representation of Dirac distribution using the Tsallis q-exponential functionMAMODE, Malik.Journal of mathematical physics. 2010, Vol 51, Num 12, issn 0022-2488, 123509.1-123509.4Article

Another simple proof of 1 + 1/22 + 1/32 + ... = π2/6HARPER, James D.The American mathematical monthly. 2003, Vol 110, Num 6, pp 540-541, issn 0002-9890, 2 p.Article

A new proof of a Watsons formulaSTEMPAK, K.Canadian mathematical bulletin. 1988, Vol 31, Num 4, pp 414-418, issn 0008-4395Article

Sur la représentation intégrale d'opérateurs linéaires dans L On the integral representation of linear operators in LpKHLOPINA, N. L.Sibirskij matematičeskij žurnal. 1986, Vol 27, Num 6, pp 206-209, issn 0037-4474Article

Integral Transform and Its Application to Neural Network ApproximationLI, Feng-Jun; ZONGBEN XU.Lecture notes in computer science. 2006, pp 66-71, issn 0302-9743, isbn 3-540-34439-X, 6 p.Conference Paper

Integral representation of the density matrix of the XXZ chain at finite temperaturesGÖHMANN, Frank; KLÜMPER, Andreas; SEEL, Alexander et al.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 9, pp 1833-1841, issn 0305-4470, 9 p.Article

Note on certain inequalityGUSID, I.Journal of mathematical analysis and applications. 1998, Vol 217, Num 2, pp 687-692, issn 0022-247XArticle

Stolarsky means and Hadamard's inequalityPEARCE, C. E. M; PECARIC, J; SIMIC, V et al.Journal of mathematical analysis and applications. 1998, Vol 220, Num 1, pp 99-109, issn 0022-247XArticle

Vector valued stochastic processes. IV: Integral representation of linear operations on spaces of stochastic processesDINCULEANU, N.Journal of mathematical analysis and applications. 1989, Vol 142, Num 1, pp 144-161, issn 0022-247XArticle

  • Page / 42